# SDR MWEA060135

- Difficulty date: June 24, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 52,523 hours, 45,725 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT LANDING GEAR LIGHT DID NOT ILLUMINATE -RED AND GREEN-.  INSPECTED SENSORS & WIRING AT RIGHT MAIN LANDING GEAR, NO PROBLEMS.  REMOVED MAIN LANDING GEAR INDICATOR LIGHT, CLEANED SOCKET & REPLACED BULBS, OPERATION CHECKED GOOD.
